# SDR 96FDEA01503

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STA 680 FLOOR BEAM WAS CORRODED.  CORROSION WAS REMOVED ON NR0484 LBL 5, MATERIAL REMOVAL EXCEEDED SRM 53-10-1 LIMITS MIN .140  MINIMUM PER SRM IS .150.  FABRICATED AND INSTALLED DOUBLERS PER SRM 53-10-8 PG 33, REF S/O'S W45M AND W45U FOR DOUBLERS.  ALL PARTS WERE TREATED AND PRIMED.
